Integrals for continuous-time Markov chains

Pollett, P. K. (2002) Integrals for continuous-time Markov chains. Mathematical Biosciences, 182 2: 213-225. doi:10.1016/S0025-5564(02)00161-X


Author Pollett, P. K.
Title Integrals for continuous-time Markov chains
Journal name Mathematical Biosciences   Check publisher's open access policy
ISSN 0025-5564
Publication date 2002-02-01
Sub-type Article (original research)
DOI 10.1016/S0025-5564(02)00161-X
Volume 182
Issue 2
Start page 213
End page 225
Total pages 13
Editor M. A. Savageau
Place of publication USA
Publisher Elsevier
Language eng
Subject C1
230202 Stochastic Analysis and Modelling
780101 Mathematical sciences
Abstract This paper presents a method of evaluating the expected value of a path integral for a general Markov chain on a countable state space. We illustrate the method with reference to several models, including birth-death processes and the birth, death and catastrophe process. (C) 2002 Elsevier Science Inc. All rights reserved.
Keyword Mathematics, Interdisciplinary Applications
Biology
Birth-death Processes
Catastrophe Processes
Potential Theory
Path Integrals
Hitting Times
Birth
Death
Mathematical & Computational Biology
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
Ecology Centre Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:22:14 EST